Issues:
JAMCM
Vol. 23, 2024
Vol. 22, 2023
Vol. 21, 2022
Vol. 20, 2021
Vol. 19, 2020
Vol. 18, 2019
Vol. 17, 2018
Vol. 16, 2017
Vol. 15, 2016
Vol. 14, 2015
Vol. 13, 2014
Vol. 12, 2013
SRIMCS
Vol. 11, 2012
Vol. 10, 2011
Vol. 9, 2010
Vol. 8, 2009
Vol. 7, 2008
Vol. 6, 2007
Vol. 5, 2006
Vol. 4, 2005
Vol. 3, 2004
Vol. 2, 2003
Vol. 1, 2002
Search
Results
Search results for: author = 'Oleh Skaskiv' and title = ''
[1] |
Andriy Bandura, Oleh Skaskiv, Petro Filevych, Properties of entire solutions of some linear PDE's, Journal of Applied Mathematics and Computational Mechanics, 16(2), 2017, pages 17-28. |
![]() |